# SDR DU0S2016FA0000129

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N3506G
- Make and model: Cessna 172R
- Aircraft serial: 17281054
- Aircraft time: 3,659 hours
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765362
- Part serial: 70255606
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING O/H AND INSTALLED A FUEL INJECTOR.  AT 62 TSOH DYE CONTAMINATION FOUND IN IMPACT TUBES.  TO DETERMINE IF FUEL WAS LEAKING PAST THE FLOW DIVIDER, THE INJECTOR WAS FLUSHED OF DYE BY REMOVING THE AIR PLUGS.  INJECTOR INSTALLED ON ACFT, FUEL INLET HOSE ATTACHED AND POSITIVE FUEL FLOW VERIFIED AT FLOW DIVIDER FITTING.  FLOW DIVIDER FITTING CAPPED OFF, MIXTURE SET AT ICO, THROTTLE SET AT IDLE AND FUEL LT ON.  NORMAL STATIC NON OPERATIONAL GROUND SIMULATED.  AFTER 4 DAYS FUEL DYE VISIBLE AROUND BOTTOM OF VENTURE AND ON IMPACT TUBES. FUEL INJECTOR SENT FOR REPAIR, INSTALLED DECEMBER 2015.  REMOVED FEBRUARY 2016. THIS WAS TO BE REPLACED WITH AN O/H UNIT.
